# SDR SWAA2023021603461

- Difficulty date: February 16, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 53,256 hours, 32,067 cycles
- System (JASC): 5241 · Galley Doors
- Part: Panel
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE R2 DOOR LOWER PANEL 844DZ AFT BRACKET CRACKED<[01] REMOVED AND REPLACED AFT SERVICE DOOR LOWER PANEL 844DZ PAN REF AMM 52-41-31.
